# SDR 2008FA0000168

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: General aviation
- Aircraft: N437ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842214
- Engine: Lyc O320*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Failed
- Location: Tire
- Part time: 28 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE FOUND FLAT IN HANGER. DISASSEMBLE FOUND SMALL SLIT IN OUTSIDE CIRCUMFERENCE OF TUBE TYPICAL OF OTHER FLAT TIRES FROM SAME MFG.  SAMPLE FAILED TUBES HAVE BEEN RETURNED TO MFG FOR EVALUATION.
